Alert archive / Alabama / Flash Flood Warnings in 2023
Flash Flood Warning 5, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Mar 26, 2023, 8:54 PM CDT for Chilton County, Coosa County, Tallapoosa County, Alabama. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 8:54 PM CDT (01:54 UTC)
- Expired
- Mar 27, 2023, 1:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chilton County, AL, Coosa County, AL, Tallapoosa County, AL
The radar
The Birmingham radar (KBMX), 32 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 9:45 PM CDT | FLASH FLOOD | 1 Ne Clanton, AL | AIRPORT ROAD FLOODED AT AIRPORT. |
| Mar 26, 9:45 PM CDT | FLASH FLOOD | 1 W Thorsby, AL | FLOODING ON FRANKLIN STREET. |
| Mar 26, 9:45 PM CDT | FLASH FLOOD | 3 Sse Gap Of The Mounta, AL | COUNTY ROAD 454 IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.9 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 512 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted.
808
WGUS54 KBMX 270154
FFWBMX
ALC021-037-123-270415-
/O.NEW.KBMX.FF.W.0005.230327T0154Z-230327T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
854 PM CDT Sun Mar 26 2023
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Chilton County in central Alabama...
Coosa County in east central Alabama...
Northwestern Tallapoosa County in east central Alabama...
* Until 1115 PM CDT.
* At 854 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Alexander City, Calera, Clanton, Jemison, Goodwater, Rockford,
Kellyton, Weogufka, Stewartville, Thorsby, Jacksons' Gap, New
Site, Maplesville, Goldville, Moriah, Lyle, Unity, Dollar,
Bentleyville and Higgins Ferry Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3306 8687 3307 8661 3306 8662 3302 8656
3302 8652 3308 8651 3311 8574 3292 8569
3266 8688
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$1 follow-up statement
857
WGUS54 KBMX 270338
FFWBMX
ALC021-037-123-270615-
/O.EXT.KBMX.FF.W.0005.000000T0000Z-230327T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
1038 PM CDT Sun Mar 26 2023
The National Weather Service in Birmingham has extended the
* Flash Flood Warning for...
Chilton County in central Alabama...
Coosa County in east central Alabama...
Northwestern Tallapoosa County in east central Alabama...
* Until 115 AM CDT.
* At 1038 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms continue to produce heavy rain across the warned
area. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Alexander City, Calera, Clanton, Jemison, Goodwater, Rockford,
Kellyton, Weogufka, Stewartville, Thorsby, Jacksons' Gap, New
Site, Maplesville, Goldville, Moriah, Lyle, Unity, Dollar,
Bentleyville and Higgins Ferry Park.
Walnut Creek in eastern Chilton County was approaching 12 feet.
Flood stage is 9 feet. Use extreme caution in this area as roadways
are flooded.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3306 8687 3307 8661 3306 8662 3302 8656
3302 8652 3308 8651 3311 8574 3292 8569
3266 8688
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
88What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 7:47 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Mar 26, 7:47 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 747 PM CDT Sun Mar 26 2023 ...New AVIATION... .MESOSCALE UPDATE FOR SEVERE WEATHER... Issued at 424 PM CDT SUN MAR 26 2023 A surface trough/effective warm front was located from near Auburn to near Montgomery while another warm front was located north of the I-20 corridor. Morning cloudiness has given way to plenty of sunshine and temperatures have jumped into the 80s outside of thunderstorms. Surface dew points are in the mid 60s to near 70 south of the warm front. This leads to a surface dew point depression in the 10-15 degree neighborhood. SBCAPE values are near 3000 with little CSIN. LCL heights at the present time are in the 1000+m range, which is slightly high and the storms may be slightly elevated. Near sunset, expect some slight cooling and LCL reduction, which will lead to a more favorable environment for tornadoes, especially near any boundaries. Another short wave trough was located over eastern Louisiana and moving our way. Therefore, we can expect an uptick in the coverage and intensity of storms as we head into the early evening hours. The current severe watch expires at 6 pm and we may see a change in watch type, so stay tuned. The timing and type of severe weather anticipated look good with no additional changes necessary at this time. Did add the southeast counties to the Flash Flood Watch due to the rainfall that has been received over the past few hours. Multiple storms may traverse the same areas and flooding is certainly possible overnight. 75 && .SHORT TERM... (This afternoon through Monday) Issued at 1210 PM CDT SUN MAR 26 2023 A southwest flow persist aloft over the area while a warm front remains positioned from south of Demopolis to near Clanton to south of Anniston. Well-defined surface convergence along with divergence aloft with shortwave disturbances moving over the area all continue to provide support for shower and thunderstorm activity. Currently, instability values are the highest across the southwest portion of the state and that is where the heaviest activity is ongoing and more development is expected through the afternoon. The surface warm front has been encountering more resistance than expected due to weak wedging effects evidenced in the persistent easterly winds near the Interstate 20 corridor with dew points in the 50s. This afternoon. A few disturbances will continue to move northeast aloft across the area while instability remains strongest to the southwest of the area. Expect continued showers and thunderstorms with some severe storms remaining possible. The primary risk will continue to be for large hail and some damaging winds. The risk of a tornado or two will remain possible in closer proximity to the warm front where wind shear will be greatest. The warm front is expected to move further north late this afternoon, becoming positioned south of the Interstate 20 corridor. Winds will converge toward the front with speeds from 6-12 mph. Temperatures will range the upper 60s in the higher elevations east to the mid 80s across the far southeast. Tonight. Some more potent disturbances aloft will move over South-Central Mississippi this evening and progress northeast over the area tonight. Surface low pressure is forecast to develop across Mississippi and move northeast across the area this evening and overnight. Showers and thunderstorms will become widespread through the evening and overnight with some severe storms remaining possible. Large hail and damaging winds will continue to be possible. A tornado risk will exist with best potential closer to the warm front and the surface low pressure system as it moves northeast along the warm front. Winds will continue to converge along the warm front with speeds from 4-8 mph. Lows will range from the mid 50s northwest to the upper 60s southeast. Monday. A southwest flow will continue aloft on Monday while a surface cold front will push southeast across the area through the day as expansive surface high pressure builds over the Northern Plains. Expect shower and thunderstorm activity to become increasingly confined to the southeast counties through the afternoon as drier air moves in from the northwest. Winds areawide will become northwest at 6-12 mph. Highs will range from the low 70s northeast to around 80 southeast. 05 && .LONG TERM... (Monday night through next Saturday) Issued at 244 PM CDT SUN MAR 26 2023 A quick moving upper level impulse will track along the Gulf Coast late Monday night and Tuesday. The models have trimmed back the northern edge of the rain with this system, and reduced rain chances for areas north of I-85. Low level winds will remain from the northeast Monday night and Tuesday, so low level Gulf moisture will be cut-off and instability very limited, so only included a slight chance of storms for areas along and south of I-85. The rain will move out of south central Alabama by late afternoon Tuesday. Dry weather Tuesday night through Friday. A cold front will bring some rain to the area Friday night and Saturday. Much more seasonal temperatures Tuesday and Wednesday with highs in the upper 60s to lower 70s. A chilly start Wednesday morning with lows in the upper 30s far north to upper 40s south. Highs back into the 80s by Friday. 58/rose && .AVIATION... (00Z TAFS) Issued at 745 PM CDT SUN MAR 26 2023 Showers and thunderstorms will be possible tonight with a stationary boundary stretched across C AL from W to E. A cold front will move SE across the area to help push these storms out in the overnight/pre-dawn hours in the NW 1/3 of the area (TCL, EET, BHM) and in the morning for ASN, ANB, MGM and the early afternoon for TOI. TS will be possible with some gusty winds. Will be on the lookout for some hail (mainly S). MVFR cigs will lower to IFR in spots and should go back VFR a few hours delayed behind the rain end and front. 08 && .FIRE WEATHER... A robust storm system will pass through Alabama tonight, producing numerous showers and storms with locally heavy rainfall. The highest rainfall amounts will be between I-20 and I-85, with 2-4 inches possible. A cool front will push through Central Alabama on Monday, ending the rain from north to south. Min RH values on Monday 45-50 percent north of I-20 and 50-60 percent south of I-20. 20 foot winds will shift to the northwest 5-7 mph across north Alabama on Monday, with west to southwest winds 5-7 mph across the southern counties. Another round of rain will move across south Alabama late Monday night and Tuesday, with rainfall amounts generally less than one-half inch. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 59 75 47 68 / 100 20 0 10 Anniston 60 77 50 70 / 100 30 0 10 Birmingham 61 76 51 69 / 100 20 0 10 Tuscaloosa 61 78 52 71 / 100 20 10 20 Calera 62 77 53 70 / 100 30 10 20 Auburn 64 79 55 69 / 100 60 20 50 Montgomery 67 81 55 69 / 90 60 30 60 Troy 67 80 58 70 / 50 80 30 70 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM CDT Monday for the following counties: Autauga-Barbour-Bibb-Bullock-Calhoun-Chambers-Chilton-Clay- Cleburne-Coosa-Dallas-Elmore-Greene-Hale-Jefferson-Lee-Lowndes- Macon-Marengo-Montgomery-Perry-Pickens-Pike-Randolph-Russell- Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa. && SHORT TERM...75/05 LONG TERM....58/rose AVIATION...08
Hazardous weather outlook, Mar 26, 4:19 AM CDT, 16 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 419 AM CDT Sun Mar 26 2023 ALZ011>015-017>050-271230- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 419 AM CDT Sun Mar 26 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe storms are possible through tonight, with several rounds of storms possible. Primary threats include large hail, damaging winds up to 60 mph, and localized flash flooding. A couple tornadoes are possible, beginning this afternoon, across the southern half of Central Alabama. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The potential for severe storms will continue through early Monday morning, possibly as late as 8am, for locations south of I-85. Threats include large hail, damaging winds up to 60 mph, isolated flash flooding, and a couple tornadoes. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through Monday morning.
In the hours before
Local storm report, Mar 26, 7:23 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
723 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL ROCKFORD 32.89N 86.22W
03/26/2023 E1.00 INCH COOSA AL PUBLIC
&&
MALLocal storm report, Mar 26, 7:26 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 1 SW LIVINGSTON 32.57N 88.20W
03/26/2023 E1.50 INCH SUMTER AL FIRE DEPT/RESCUE
&&
MALLocal storm report, Mar 26, 7:33 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
733 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 4 WSW REEVES AIRPORT 32.50N 85.93W
03/26/2023 ELMORE AL EMERGENCY MNGR
THE FRONT PORCH AND PART OF THE ROOF WAS
BLOWN OFF A HOME.
&&
MALLocal storm report, Mar 26, 7:55 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
755 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL JEFFERSON 32.39N 87.90W
03/26/2023 E2.00 INCH MARENGO AL FIRE DEPT/RESCUE
ESTIMATED 2 IN DIAMETER HAIL FROM FIRE DEPT
PIC.
&&
MALLocal storm report, Mar 26, 8:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG 1 E LILITA 32.48N 88.12W
03/26/2023 SUMTER AL FIRE DEPT/RESCUE
TREES WERE BLOWN DOWN AND BLOCKING THE ROAD
NEAR CR 21 AND LILITA ROAD.
&&
MALSpecial weather statement, Mar 26, 8:31 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
831 PM CDT Sun Mar 26 2023
ALZ042-270200-
Lowndes AL-
831 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of central Lowndes
County through 900 PM CDT...
At 831 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mosses, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mosses, Hayneville, White Hall, Lowndesboro and Manack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 AM CDT for central and
south central Alabama.
&&
LAT...LON 3224 8679 3237 8657 3237 8654 3234 8654
3234 8648 3233 8647 3231 8649 3228 8648
3227 8648 3227 8645 3224 8641 3220 8641
3216 8678
TIME...MOT...LOC 0131Z 248DEG 28KT 3223 8671
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
32/DavisThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:05 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 55 min |
| Mar 26, 7:09 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 49 min |
| Mar 26, 7:11 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 64 min |
| Mar 26, 7:15 PM CDT | Tornado Warning | BMX | Hale, Marengo | 21 min |
| Mar 26, 7:29 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 61 min |
| Mar 26, 7:56 PM CDT | Areal Flood Advisory | BMX | Dallas, Greene, Hale, Marengo, Perry, Sumter | 3 hr |
| Mar 26, 7:57 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo | 47 min |
| Mar 26, 8:11 PM CDT | Areal Flood Advisory | BMX | Chilton, Coosa, Tallapoosa | 43 min |
| Mar 26, 8:31 PM CDT | Special Weather Statement | BMX | Lowndes | 29 min |
| Mar 26, 8:46 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 44 min |
| Mar 26, 9:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 60 min |
| Mar 26, 9:34 PM CDT | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 3 hr |
| Mar 26, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 39 min |
| Mar 26, 10:09 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Lee, Macon, Randolph, Tallapoosa | 69 min |
| Mar 26, 10:20 PM CDT | Flash Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 2 hr |
| Mar 26, 10:25 PM CDT | Tornado Warning | BMX | Elmore, Tallapoosa | 12 min |
| Mar 26, 10:48 PM CDT | Special Weather Statement | BMX | Bullock | 27 min |
| Mar 26, 11:44 PM CDT | Areal Flood Advisory | BMX | Dallas, Lowndes, Montgomery | 4 hr |
| Mar 27, 2:29 AM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Hale, Perry | 4 hr |
| Mar 27, 2:39 AM CDT | Tornado Warning | BMX | Elmore, Macon, Montgomery | 33 min |
| Mar 27, 2:57 AM CDT | River Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 18 hr |
| Mar 27, 3:32 AM CDT | Special Weather Statement | BMX | Chambers, Tallapoosa | 43 min |
| Mar 27, 3:33 AM CDT | Special Weather Statement | BMX | Coosa | 42 min |
| Mar 27, 3:38 AM CDT | Areal Flood Advisory | BMX | Chambers, Clay, Coosa, Randolph, Tallapoosa | 4 hr |
| Mar 27, 3:41 AM CDT | Areal Flood Advisory | BMX | Bibb, Shelby, Talladega | 4 hr |
| Mar 27, 4:15 AM CDT | Flash Flood Warning | BMX | Bibb, Chambers, Chilton, Clay, Coosa, Randolph and 3 more | 4 hr |
| Mar 27, 4:51 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 39 min |
| Mar 27, 5:03 AM CDT | Tornado Warning | BMX | Chambers | 29 min |
| Mar 27, 7:59 AM CDT | Flash Flood Warning | BMX | Chambers, Coosa, Tallapoosa | 3 hr |
| Mar 27, 8:32 AM CDT | River Flood Warning | BMX | Elmore, Macon, Montgomery | 50 hr |
| Mar 27, 9:06 AM CDT | Special Weather Statement | BMX | Lee | 39 min |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 60 hr |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Lowndes | 49 hr |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Dallas | 49 hr |
| Mar 27, 9:29 AM CDT | Areal Flood Advisory | BMX | Lee | 76 min |
| Mar 27, 10:41 AM CDT | Special Weather Statement | BMX | Pike | 49 min |
| Mar 27, 10:54 AM CDT | Areal Flood Advisory | BMX | Chambers, Coosa, Tallapoosa | 51 min |
| Mar 27, 12:00 PM CDT | Special Weather Statement | BMX | Barbour | 30 min |
Nearby
Flash Flood Warnings in Alabama, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.